Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A short proof of a version of Asplund's norm averaging theorem


Authors: K. John and V. Zizler
Journal: Proc. Amer. Math. Soc. 73 (1979), 277-278
MSC: Primary 46B05
MathSciNet review: 516478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given of a somewhat weaker version of Asplund's result on averaging smooth and rotund norms in Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516478-8
Article copyright: © Copyright 1979 American Mathematical Society